Cyclophosphamide-induced cardiomyopathy in a patient with seminoma and a history of mediastinal irradiation

Kenjirou Kamezaki, Takahiro Fukuda, Shigeyoshi Makino, Mine Harada

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

A 17-year-old man with mediastinal seminoma was treated with chemotherapy and mediastinal irradiation therapy. Then he received high-dose chemotherapy containing cyclophosphamide (CY) followed by autologous peripheral blood stem cell transplantation. He suffered from CY-induced cardiomyopathy beginning six days after the administration of high-dose CY. The predictable factors associated with the onset of CY-induced cardiomyopathy are not precisely known. It is suggested that the history of mediastinal irradiation was responsible for the onset of cardiomyopathy.

Original languageEnglish
Pages (from-to)120-123
Number of pages4
JournalInternal Medicine
Volume44
Issue number2
DOIs
Publication statusPublished - Feb 1 2005

Fingerprint

Seminoma
Cardiomyopathies
Cyclophosphamide
Peripheral Blood Stem Cell Transplantation
Drug Therapy
History
Therapeutics

All Science Journal Classification (ASJC) codes

  • Internal Medicine

Cite this

Cyclophosphamide-induced cardiomyopathy in a patient with seminoma and a history of mediastinal irradiation. / Kamezaki, Kenjirou; Fukuda, Takahiro; Makino, Shigeyoshi; Harada, Mine.

In: Internal Medicine, Vol. 44, No. 2, 01.02.2005, p. 120-123.

Research output: Contribution to journalArticle

Kamezaki, Kenjirou ; Fukuda, Takahiro ; Makino, Shigeyoshi ; Harada, Mine. / Cyclophosphamide-induced cardiomyopathy in a patient with seminoma and a history of mediastinal irradiation. In: Internal Medicine. 2005 ; Vol. 44, No. 2. pp. 120-123.
@article{30ac1656d1e34e6992661e6908f88ac1,
title = "Cyclophosphamide-induced cardiomyopathy in a patient with seminoma and a history of mediastinal irradiation",
abstract = "A 17-year-old man with mediastinal seminoma was treated with chemotherapy and mediastinal irradiation therapy. Then he received high-dose chemotherapy containing cyclophosphamide (CY) followed by autologous peripheral blood stem cell transplantation. He suffered from CY-induced cardiomyopathy beginning six days after the administration of high-dose CY. The predictable factors associated with the onset of CY-induced cardiomyopathy are not precisely known. It is suggested that the history of mediastinal irradiation was responsible for the onset of cardiomyopathy.",
author = "Kenjirou Kamezaki and Takahiro Fukuda and Shigeyoshi Makino and Mine Harada",
year = "2005",
month = "2",
day = "1",
doi = "10.2169/internalmedicine.44.120",
language = "English",
volume = "44",
pages = "120--123",
journal = "Internal Medicine",
issn = "0918-2918",
publisher = "Japanese Society of Internal Medicine",
number = "2",

}

TY - JOUR

T1 - Cyclophosphamide-induced cardiomyopathy in a patient with seminoma and a history of mediastinal irradiation

AU - Kamezaki, Kenjirou

AU - Fukuda, Takahiro

AU - Makino, Shigeyoshi

AU - Harada, Mine

PY - 2005/2/1

Y1 - 2005/2/1

N2 - A 17-year-old man with mediastinal seminoma was treated with chemotherapy and mediastinal irradiation therapy. Then he received high-dose chemotherapy containing cyclophosphamide (CY) followed by autologous peripheral blood stem cell transplantation. He suffered from CY-induced cardiomyopathy beginning six days after the administration of high-dose CY. The predictable factors associated with the onset of CY-induced cardiomyopathy are not precisely known. It is suggested that the history of mediastinal irradiation was responsible for the onset of cardiomyopathy.

AB - A 17-year-old man with mediastinal seminoma was treated with chemotherapy and mediastinal irradiation therapy. Then he received high-dose chemotherapy containing cyclophosphamide (CY) followed by autologous peripheral blood stem cell transplantation. He suffered from CY-induced cardiomyopathy beginning six days after the administration of high-dose CY. The predictable factors associated with the onset of CY-induced cardiomyopathy are not precisely known. It is suggested that the history of mediastinal irradiation was responsible for the onset of cardiomyopathy.

UR - http://www.scopus.com/inward/record.url?scp=14944382944&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=14944382944&partnerID=8YFLogxK

U2 - 10.2169/internalmedicine.44.120

DO - 10.2169/internalmedicine.44.120

M3 - Article

C2 - 15750271

AN - SCOPUS:14944382944

VL - 44

SP - 120

EP - 123

JO - Internal Medicine

JF - Internal Medicine

SN - 0918-2918

IS - 2

ER -